# SDR UPS202864

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND CORROSION ON STRINGER TIE FORWARD SIDE AT STATION 950 AND STRINGER S2R.  MAINTENANCE REMOVED THE CORROSION AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE LOWER STRINGER S2R TIE IAW SRM 53-30-1 AND 51-30-02.
